# SDR REXA2017012400139

- Difficulty date: January 24, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 7,752 hours, 5,220 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: 601R310533
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY COMPARTMENT DOOR HANDLE HOUSING IS CRACKED AROUND BASE OF HANDLE SHAFT. REMOVED AND REPLACED AVIONICS BAY HANDLE AND HOUSEING IAW SRM 51-42-21. PERFORMED OPS CHECK, OPS CHECK GOOD IAW AMM 52-42-00-710-801.
